Strong Geodesic Convex Functions of Order m

Akhlad Iqbal*, Izhar Ahmad

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

6 Scopus citations


Strong geodesic convex function and strong monotone vector field of order m on Riemannian manifolds are established. A characterization of strong geodesic convex function of order m for the continuously differentiable functions is discussed. The relation between the solution of a new variational inequality problem and the strict minimizers of order m for a multiobjective programing problem is also established.

Original languageEnglish
Pages (from-to)1840-1846
Number of pages7
JournalNumerical Functional Analysis and Optimization
Issue number15
StatePublished - 18 Nov 2019

Bibliographical note

Publisher Copyright:
© 2019, © 2019 Taylor & Francis Group, LLC.


  • Geodesic convex function
  • Riemannian manifolds
  • monotone vector field
  • variational inequality problem

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization


Dive into the research topics of 'Strong Geodesic Convex Functions of Order m'. Together they form a unique fingerprint.

Cite this